EXTRA STRENGTH PAIN RELIEVER PM- acetaminophen and diphenhydramine hcl tablet, film coated
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take:
more than 4,000 mg of acetaminophen in 24 hours
with other drugs containing acetaminophen
3 or more alcoholic drinks every day while using this product
with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
with any other product containing diphenhydramine, even one used on skin
for children under 12 years of age
if you are allergic to acetaminophen or any of the inactive ingredients in this product
a breathing problem such as emphysema or chronic bronchitis
trouble urinating due to an enlarged prostate gland
taking the blood thinning drug warfarin
taking sedatives or tranquilizers
drowsiness will occur
avoid alcoholic beverages
do not drive a motor vehicle or operate machinery
sleeplessness persists continuously for more than 2 weeks. Insomnia may be a symptom of a serious underlying medical illness.
new symptoms occur
redness or swelling is present
pain gets worse or lasts more than 10 days
fever gets worse or lasts more than 3 days
These could be signs of a serious condition.
Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
store at 25ºC (77ºF); excursions permitted between 15°-30°C (59°-86°F)
see end flap for expiration date and lot number
colloidal silicon dioxide, corn starch, croscarmellose sodium, FD&C blue #1, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, stearic acid, talc, titanium dioxide
Compare to Extra Strength Tylenol® PM active ingredient*
Pain Reliever PM
Acetaminophen 500 mg, Diphenhydramine HCl 25 mg
Pain Reliever/Nighttime Sleep-Aid
*This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Extra Strength Tylenol® PM.
DISTRIBUTED BY CARDINAL HEALTH
DUBLIN, OH 43017
TAMPER EVIDENT: DO NOT USE IF IMPRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSING
|EXTRA STRENGTH PAIN RELIEVER PM
acetaminophen and diphenhydramine hcl tablet, film coated
|Labeler - CARDINAL HEALTH (097537435)|
|LNK International, Inc.||038154464||PACK(37205-759)|
|LNK International, Inc.||967626305||PACK(37205-759)|
|LNK International, Inc.||832867837||MANUFACTURE(37205-759) , PACK(37205-759)|
|LNK International, Inc.||868734088||PACK(37205-759)|
© 2020 FDA.report
This site is not affiliated with or endorsed by the FDA.